Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Suffering abdominal pain, migraine, pains in breast, and loss of appetite, nauseas. What may be the reason.

Hi, my period is usually regular (28days) last month I was 6 days late but I came on! I am due on my period today but haven t come on + for the past few days I ve been getting really uncomfortable abdominal pains + yesterdayy I have a severe migraine! My boobs are also quite sore, my left breast especially, I have pains shooting all through it! I ve had a nasty taste in my mouth too + loss of appetite! Also been feeling quite nauseaus! Thanks for your time. Berenice
Asked On : Sat, 7 Jul 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The symptoms that you are having with overdue periods can be due to pregnancy. It is best to check for pregnancy using a urine test kit.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Thu, 5 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor